MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 58001R
Medical Device Problem Codes Device Alarm System (1012); Application Program Problem (2880); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a genesys hydrothermablation endometrial ablation system was being tested on (b)(6) 2016.According to the complainant, the console skipped a procedural step at the seal integrity check phase, went to cool down mode and registered an ¿insufficient patient cooling message.¿.
 
Event or Problem Description
It was reported to boston scientific corporation that a genesys hydrothermablation endometrial ablation system was being tested on (b)(6), 2016.According to the complainant, the console skipped a procedural step at the seal integrity check phase, went to cool down mode and registered an insufficient patient cooling message.
 
Additional Manufacturer Narrative
Investigation results: the genysys hta controller was received in good condition.Visual examination revealed no damages or defects and the procedure set used was not returned for evaluation.Functional analysis was performed which revealed no skipping of the procedural step and the unit passed the genesys hta functional feature test.During seal integrity check, the temperature was in ambient temperature.The hta controller went into cool down while conducting a seal integrity check only when cassette thermistor malfunction reading temperature over 94 degree celsius.Therefore, a review and analysis of all available information indicated that the root cause is no problem detected.A complaint with a cause of no problem detected indicates that the device complaint or problem cannot be confirmed.

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
north dock
marlborough MA 01752
MDR Report Key6123058
Report Number3005099803-2016-03571
Device Sequence Number1129301
Product Code MNB
UDI-Device Identifier08714729809357
UDI-Public(01)08714729809357(11)20130426
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number58001R
Device Catalogue Number58001R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Initial Date Received by Manufacturer 11/01/2016
Supplement Date Received by Manufacturer05/22/2019
Initial Report FDA Received Date11/22/2016
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1